Time Domain Modeling Of A Band Notched Antenna For UWB Applications Journal Article


Author(s): Mridula, S.; Paul, Binu; Mythili, P; Mohanan, P.
Article Title: Time Domain Modeling Of A Band Notched Antenna For UWB Applications
Alternate Title: Journal of Systemics, Cybernetics & Informatics
Journal Title: Journal of Systemics Cybernetics Informatics
Volume: 10
Issue: 3
ISSN: 1690-4524
Publisher: Unknown  
Date Published: 2012
CUSAT Authors
  1. Mridula S
    125 Mridula S
  2. Dr.P.Mohanan
    702 Mohanan
  3. Mythili P
    107 Mythili P